# SDR VNAA202504150004

- Difficulty date: March 5, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 45,228 hours, 42,744 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSON ON HINGE AT PASSENGER ACCESS PANEL 832ET EVALUATED, FOR EXCESSIVE DAMAGE ON HINGE AT PASSENGER ACCESS PANEL 832ET PER CRJ700 SRM 53-00-00-101-001-A01 AND REPLACED PER 
AMM 52-11-04.
